MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2011
Medical Device Problem Codes Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Sepsis (2067); Swelling/ Edema (4577)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-03-0220 - logic cr femoral cem, left sz 2: sn# (b)(6).02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t: sn# (b)(6).200-02-29 - three peg patella 29mm: sn# (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 10 years and 6 months post the initial left total knee arthroplasty, the patient presented to the hospital with sepsis.The knee was not really bothering the patient until they became sick with other ailments.The surgeon examined the left knee and saw stiffness from swelling, pain, and dissatisfaction with their total knee.The patient was scheduled for a revision of the left total knee arthroplasty, irrigation and debridement, with polyethylene swap vs.Antibiotic spacer placement.The patient was revised and underwent a tibial poly implant swap, and antibiotic beads were placed.Images provided show a crack and wear of the polyethylene.There was no reported breakage of a device, and a 15-30 minute surgical delay/prolongation.The patient did not experience any adverse events as a result.The patient was last known to be in stable condition following the event.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key24997153
Report Number1038671-2026-00490
Device Sequence Number9773965
Product Code JWH
UDI-Device Identifier10885862174321
UDI-Public10885862174321
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2020
Device Catalogue Number02-012-49-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Initial Report FDA Received Date04/27/2026
Date Device Manufactured03/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale